# SDR SIMA20180118002

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 33,320 hours, 29,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IN FRONT OF SEAT 4A INOPERATIVE.  CONNECTED THE  ELECTRICAL CONNETOR. OPS CHECKED GOOD IAW 33-60-00
